# SDR 05FDEA01103

- Difficulty date: April 23, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 33,757 hours, 7,627 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB292013
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE CAVITY BETWEEN SLAT TRACK NR 16 AND 17, FOUND RIB FLANGE CRACKED.  FABRICATED AS PER DRAWING NR ARB2920.  RIB REMOVED AND REPLACED AS PER SRM 51-35-01 VOLUME II.
